The$L$_{∞}-norm of the$L$_{2}-spline projector is bounded independently of the knot sequence: A proof of de Boor's conjecture

A. Yu. Shadrin RWTH, Aachen, Germany

TBD mathscidoc:1701.331903

Acta Mathematica, 187, (1), 59-137, 2000.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:38 uploaded by actaadmin ] [ 207 downloads ] [ 0 comments ]
@inproceedings{a.2000the$l$_{∞}-norm,
  title={The$L$_{∞}-norm of the$L$_{2}-spline projector is bounded independently of the knot sequence: A proof of de Boor's conjecture},
  author={A. Yu. Shadrin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203338712659612},
  booktitle={Acta Mathematica},
  volume={187},
  number={1},
  pages={59-137},
  year={2000},
}
A. Yu. Shadrin. The$L$_{∞}-norm of the$L$_{2}-spline projector is bounded independently of the knot sequence: A proof of de Boor's conjecture. 2000. Vol. 187. In Acta Mathematica. pp.59-137. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203338712659612.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved